# SDR USAA2009110993057

- Difficulty date: November 7, 2009
- Submitted: November 10, 2009
- Operation: Air carrier
- Aircraft: N621AW
- Make and model: Airbus A320-231
- Aircraft serial: 53
- Aircraft time: 64,537 hours, 29,107 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Part number: 321454
- Part serial: 1536
- Condition: Discharged
- Location: Cabin
- Part time: 53,358 hours, 22,173 cycles
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

FLT 612 - ATL - EEL - EMERGENCY LIGHTS INOPERATIVE AT SEATS 7, 15, 22 & 26.  MAINTENANCE REMOVED AND REPLACED CABIN EMERGENCY POWER SUPPLY UNIT 12WL IAW AIRBUS MAINTENANCE MANUAL 33-51-38.
